MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.1.: this event was reported by the director of regulatory affairs.The healthcare facility and initial reporter was not reported on the medwatch form and is unknown.H.6.: imdrf patient code e2401 captures the reportable event of unspecified patient injury.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was used during a procedure performed on (b)(6) 2025.During the procedure, the balloon was dilated with contrast and balloon began leaking shortly after being dilated.It was reported that a serious injury that required intervention occurred.Additional clarification regarding the nature of the serious injury or the type of required intervention was not provided.No further information is able to be obtained as the healthcare facility and initial reporter was not reported on the medwatch form and is unknown.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23364439
Report Number3005099803-2025-05563
Device Sequence Number15983059
Product Code FGE
UDI-Device Identifier08714729790266
UDI-Public(01)08714729790266(17)270604(10)36674563
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00547000
Device Catalogue NumberM00547000
Device Lot Number0036674563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/23/2025
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite